Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 19,     Number 1,     Spring 2011

 

GLOBAL STABILITY OF THE ENDEMIC
EQUILIBRIUM OF A TUBERCULOSIS MODEL
WITH IMMIGRATION AND TREATMENT
HONGBIN GUO AND MICHAEL Y. LI

Abstract. Mathematical analysis is carried out for a tuberculosis (TB) model incorporating both latent and clinical stages, immigration and treatment. With immigration into the latent classes, we show that the model always has a unique endemic equilibrium and it is globally asymptotically stable. The global stability of the endemic equilibrium is proved using a global Lyapunov function.

 

Download PDF Files
 
(Subscribers Only)

© 2006-2011 Canadian Applied Mathematics Quarterly (CAMQ)